# SDR USAA2013011400012

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,786 hours, 38,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32396
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CORROSION ON FUSELAGE FRAME 727G, LBL 4.  REPAIRED FUSELAGE FRAME 727G, LBL 4 IAW B737 SRM 53-00-07 REPAIR 8.
